# SDR DALA2025100207162

- Difficulty date: January 9, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 17,231 hours, 8,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD SEAT TRACK IN AREA AFT OF FRAME 71, MULTIPLE AREAS OF CORROSION.  REMOVED AND REPLACED SEAT TRACK PER ER/A 622672-14 PRI REV. 0, REV. 1, REV. 2, AND FINAL ER/A 622672-14 REV. ORIGINAL. (LP# 0752599)
